The Refoundation of Symmetric Equilibrium in Schumpeterian Growth Models

DSpace/Manakin Repository

Show simple item record

dc.contributor.author COZZI, Guido
dc.contributor.author GIORDANI, Paolo
dc.contributor.author ZAMPARELLI, Luca
dc.date.accessioned 2007-10-23T12:02:46Z
dc.date.available 2007-10-23T12:02:46Z
dc.date.issued 2007
dc.identifier.citation Journal of Economic Theory, 136, 1, 2007, 788-797 en
dc.identifier.uri http://hdl.handle.net/1814/7224
dc.description.abstract We provide a refoundation of the symmetric growth equilibrium characterizing the research sector of vertical R&D-driven growth models. We argue that the usual assumptions made in this class of models leave the agents indifferent as to where targeting research: hence, the problem of the allocation of R&D investment across sectors is indeterminate. By introducing an “-contamination of confidence” in the expected distribution of R&D investment, we prove that the symmetric structure of R&D investment is the unique rational expectations equilibrium compatible with ambiguity-averse agents adopting a maxmin strategy. en
dc.language.iso en en
dc.relation.ispartof Journal of Economic Theory
dc.title The Refoundation of Symmetric Equilibrium in Schumpeterian Growth Models en
dc.type Article en
dc.neeo.contributor COZZI|Guido|aut|
dc.neeo.contributor GIORDANI|Paolo|aut|
dc.neeo.contributor ZAMPARELLI|Luca|aut|
dc.identifier.volume 1
dc.identifier.startpage 788
dc.identifier.endpage 797


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record